# SDR A6WA201140722

- Difficulty date: June 30, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT OBLIQUES ARE CRACKED.  REMOVED UNSERVICEABLE RT AND LT OBLIQUES AND REPLACED WITH SERVICEABLE PN 601-35012-51 AND 601-35012-52 IAW SRM 51-42-06 AND REO 601R-53-61-422.
